MathSciNet Relay Station
MathSciNet bibliographic data
MR2254310 (2007e:52017) 52B20 (05A17 05B35 52C35)
Beck, Matthias; Zaslavsky, Thomas Inside-out polytopes. Adv. Math. 205 (2006), no. 1, 134–162.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement